Journal of Quantum Information Science

Journal of Quantum Information Science

ISSN Print: 2162-5751
ISSN Online: 2162-576X
www.scirp.net/journal/jqis
E-mail: [email protected]
"Quantum Algorithm for Mining Frequent Patterns for Association Rule Mining"
written by Abdirahman Alasow, Marek Perkowski,
published by Journal of Quantum Information Science, Vol.13 No.1, 2023
has been cited by the following article(s):
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top